# SDR IXXA20171109341

- Difficulty date: October 23, 2017
- Submitted: November 9, 2017
- Operation: Air carrier
- Aircraft: N754CX
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26154
- Aircraft time: 59,162 hours, 24,200 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112N310211
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON THE LT WING UPPER SURFACE VORTEX GENERATORS NR 10, & 14.  REMOVED THE CORROSION, AND FOUND OUT OF LIMITS.  REPAIRED IAW REA 47285REA07.
